# SDR FDEA201010053934

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310
- Aircraft serial: 394
- Aircraft time: 45,554 hours, 22,114 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A57242444000000
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN RT MAIN LANDING GEAR FORWARD LUG AT RIB 5 DURING RIB 5 INSPECTION.   REMOVED CORROSION BY OVERSIZING THE BORE AND SPOTFACING  THE SURFACES,   PERFORMING FINISHING CUTS, (FINAL BORE DIAMETER 5.341", FINAL LUG THICKNESS 2.220"),   PERFORMING ACID ETCHING AND NDT INSPECTIONS (NO FINDING), MANUFACTURING AND   INSTALLING A REPAIR PINTLE PIN AND REPAIR BUSHES, ALL IAW TECHNICAL DISPOSITION,   REPAIR INSTRUCTIONS AND OPERATOR'S DAMAGE REPORTS. REPAIR INSTRUCTIONS IAW   R572-58980 ISSUE B, R572-49121 ISSUE D, R321-49006 ISSUE B, AND R527-49365 ISSUE B. REF  MANUFACTURES RAS/BAE/1013737/2010 ISSUE A.  THIS WOK IS ON FILE UNDER WO 00048888.  THIS REPAIR IS A MAJOR IAW FEDEX GMM 6-2-100.
